# SDR GTIA2018060192674

- Difficulty date: May 29, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-232
- Aircraft serial: 6907
- Aircraft time: 5,150 hours, 2,313 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH FL 240,  FIRST OFFICER  SMELLED A SLIGHT CHEESE ODOR WHICH WENT STRONGER, CALLED F/A AND THEY REPORTED A SLIGHT SULFUR ODOR.  RAN ODOR ELIMINATION PROCEDURE AND REMOVAL OF SMOKE BELOW 10,000.  PERFORM AN ISOLATION PROCEDURE IAW TSM 05-50-00-810-831.  RAN THE NR 1 & 2 ENGINES WITH PACKS WHILE ALTERNATING ENGINE BLEED  1 & 2. INSPECTED THE ENGINES FOR OIL LEAKS.  NO LEAKS FOUND.  AIRCRAFT OKAY FOR CONTINUED SERVICE.
